About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 753965, 8 pages
http://dx.doi.org/10.1155/2013/753965
Research Article

Some Nonunique Common Fixed Point Theorems in Symmetric Spaces through Property

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Department of Mathematics and Humanities, S. V. National Institute of Technology, Surat, Gujarat 395 007, India
3Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India

Received 3 October 2012; Revised 23 December 2012; Accepted 24 December 2012

Academic Editor: N. Hussain

Copyright © 2013 E. Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Institut Mathématique. Publications, vol. 32, pp. 149–153, 1982. View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. P. R. Sastry and I. S. R. Krishna Murthy, “Common fixed points of two partially commuting tangential selfmaps on a metric space,” Journal of Mathematical Analysis and Applications, vol. 250, no. 2, pp. 731–734, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. L. Singh and A. Kumar, “Fixed point theorems for Lipschitz type maps,” Rivista di Matematica della Università di Parma. Serie 7, vol. 3, pp. 25–34, 2004. View at Zentralblatt MATH · View at MathSciNet
  7. M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351–355, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. H. Soliman, M. Imdad, and M. Hasan, “Proving unified common fixed point theorems via common property (E-A) in symmetric spaces,” Communications of the Korean Mathematical Society, vol. 25, no. 4, pp. 629–645, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Liu, J. Wu, and Z. Li, “Common fixed points of single-valued and multivalued maps,” International Journal of Mathematics and Mathematical Sciences, no. 19, pp. 3045–3055, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Abbas and A. R. Khan, “Common fixed points of generalized contractive hybrid pairs in symmetric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 869407, 11 pages, 2009. View at Zentralblatt MATH · View at MathSciNet
  11. D. Gopal, M. Imdad, and C. Vetro, “Common fixed point theorems for mappings satisfying common property (E.A.) in symmetric spaces,” Filomat, vol. 25, no. 2, pp. 59–78, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Hussain, M. A. Khamsi, and A. Latif, “Common fixed points for JH-operators and occasionally weakly biased pairs under relaxed conditions,” Nonlinear Analysis, vol. 74, no. 6, pp. 2133–2140, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. N. Hussain and M. Abbas, “Common fixed point results for two new classes of hybrid pairs in symmetric spaces,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 542–547, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Imdad, J. Ali, and L. Khan, “Coincidence and fixed points in symmetric spaces under strict contractions,” Journal of Mathematical Analysis and Applications, vol. 320, no. 1, pp. 352–360, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Gopal, M. Hasan, and M. Imdad, “Absorbing pairs facilitating common fixed point theorems for Lipschitzian type mappings in symmetric spaces,” Communications of the Korean Mathematical Society, vol. 27, no. 2, pp. 385–397, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Gopal, R. P. Pant, and A. S. Ranadive, “Common fixed point of absorbing maps,” Bulletin of the Marathwada Mathematical Society, vol. 9, no. 1, pp. 43–48, 2008.
  17. A. Aliouche, “A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 796–802, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Galvin and S. D. Shore, “Completeness in semimetric spaces,” Pacific Journal of Mathematics, vol. 113, no. 1, pp. 67–75, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. L. Hicks and B. E. Rhoades, “Fixed point theory in symmetric spaces with applications to probabilistic spaces,” Nonlinear Analysis, vol. 36, pp. 331–344, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. W. A. Wilson, “On semi-metric spaces,” American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S.-H. Cho, G.-Y. Lee, and J.-S. Bae, “On coincidence and fixed-point theorems in symmetric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 562130, 9 pages, 2008. View at Zentralblatt MATH · View at MathSciNet
  22. D. K. Burke, “Cauchy sequences in semimetric spaces,” Proceedings of the American Mathematical Society, vol. 33, pp. 161–164, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. P. Pant and V. Pant, “Common fixed points under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 327–332, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Aamri and D. El Moutawakil, “Some new common fixed point theorems under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 181–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Chauhan, W. Sintunavarat, and P. Kumam, “Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces using (JCLR) property,” Applied Mathematics, vol. 3, no. 9, pp. 976–982, 2012.
  26. M. Imdad, B. D. Pant, and S. Chauhan, “Fixed point theorems in menger spaces using the (CLRST) property and applications,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 2, pp. 215–223, 2012.
  27. S. L. Singh, B. D. Pant, and S. Chauhan, “Fixed point theorems in non-archimedean menger PM-spaces,” Journal of Nonlinear Analysis and Optimization, vol. 3, no. 2, pp. 153–160, 2012.
  28. W. Sintunavarat and P. Kumam, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. W. Sintunavarat and P. Kumam, “Common fixed points for R-weakly commuting mappings in fuzzy metric spaces,” Annali dell'Universita' di Ferrara, vol. 58, no. 2, pp. 389–406, 2012. View at Publisher · View at Google Scholar
  30. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Zentralblatt MATH · View at MathSciNet
  31. V. Pant, “Common fixed points under Lipschitz type condition,” Bulletin of the Korean Mathematical Society, vol. 45, no. 3, pp. 467–475, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet